# SDR IPXA2014072583762

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FL330, LOST STANDBY AIRSPEED INDICATORS, DIVERTED.  DESCENDING THROUGH APPROXIMATELY FL250 IN VMC INDICATIONS APPEARED NORMAL.  BACK FLUSHED DEBRIS FROM STANDBY AIRSPEED PITOT SYSTEM WITH DRY NITROGEN. RECONNECTED LINES AND PERFORMED SYSTEM OPS AND LEAK TEST IAW MM 34-10-00-0501.
